# SDR 07FDEA03623

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A53610797234
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND SPLICE REPAIR ON EXTRUSION BETWEEN FRAME 12A-14, Y-953 RT, MATERIAL   NOT CONFORM TO SRM 53-12-15/FIG 207.  SPLICE REPAIR ON EXTRUSION RENEWED IAW SRM 53-12-15/FIG 207.
